CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Taflanidis, Alexandros A. and Angelides, Demos C. and Beck, James L. (2007) Probabilistically-robust nonlinear control of offshore structures. In: Proceedings of the Seventeenth (2007) International Offshore and Polar Engineering Conference. Vol.1. International Society of Offshore and Polar Engineers , Cupertino, CA, pp. 194-201. ISBN 9781880653685 http://resolver.caltech.edu/CaltechAUTHORS:20110107-140554471

This list was generated on Wed Mar 22 17:22:04 2017 PDT.